# SDR SWAA002213

- Difficulty date: November 1, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 32,614 hours, 32,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK AT DALFORT, FOUND BOTH FWD EMERGENCY FLASHLIGHTS INOP.  REMOVED AND REPLACED BATTERY PACKS PER MM.
